| Model Number |
CRPLUS |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and verified the reported issue.Physio determined that the cause of the reported issue was that lid reed switch was remaining shorted when the lid of the device was opened.This caused the device to appear as if it was not completing a boot up cycle.Physio then replaced the device's lid reed switch per technical service update (tsu) 356 and after observing proper device operation through functional and performance testing the unit was returned to the customer for use.
Event or Problem Description
It was reported that the customer¿s device would not provide any voice prompts.Without voice prompts, the user would not able to use the device properly on a patient if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Section d4 of the initial medwatch report indicates: device identifier (di) number ¿ blank.Section d4 of the initial medwatch report should indicate: device identifier (di) number ¿ (b)(4).
Event or Problem Description